# SDR CA020418001

- Difficulty date: April 16, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 352 hours
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: MS276416
- Condition: Shifted
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRING OUT INSPECTION ON THE ELEVATOR,  FOUND EXCESSIVE PLAY ON RT ELEVATOR.  UPON FUTHER INSPECTION FOUND OUTBOARD HINGE BEARING HAD SHIFTED CAUSING ELEVATOR TO BIND.  THIS CAUSED WEAR ON THE CENTER HINGE PICK-UP, PUSH-ROD AND DISCONNECT ASSY.
